Alert archive / Kansas / Wind Chill Advisories in 2011
Wind Chill Advisory 6, NWS Topeka, KS
NWS Topeka, KS issued this wind chill advisory at Feb 9, 2011, 3:18 PM CST for 23 counties in Kansas. It took effect at Feb 10, 2011, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2011, 3:18 PM CST (21:18 UTC)
- In effect from
- Feb 10, 2011, 12:00 AM CST
- Expired
- Feb 10, 2011, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
010 WWUS43 KTOP 092118 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 318 PM CST WED FEB 9 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-100600- /O.NEW.KTOP.WC.Y.0006.110210T0600Z-110210T1500Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 318 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY. * WIND CHILL VALUES...WIND CHILL VALUES WILL DROP INTO THE -15 TO -24 DEGREE RANGE IN THE OVERNIGHT HOURS TONIGHT INTO THURSDAY MORNING. * IMPACTS...PROLONGED EXPOSURE TO THE COLD CAN BRING THE ONSET OF FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE. && $$
3 follow-up statements
849 WWUS43 KTOP 100339 AAA WSWTOP URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 939 PM CST WED FEB 9 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-101145- /O.CON.KTOP.WC.Y.0006.110210T0600Z-110210T1500Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 939 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY. * WIND CHILL VALUES...BITTERLY COLD TEMPERATURES WILL COMBINE WITH 5 TO 10 MPH WINDS TO PRODUCE WIND CHILL VALUES OF 15 TO 24 BELOW ZERO OVERNIGHT INTO THURSDAY MORNING. * IMPACTS...PROLONGED EXPOSURE TO THE COLD CAN BRING THE ONSET OF FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE. && $$
258 WWUS43 KTOP 100944 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 344 AM CST THU FEB 10 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-101500- /O.CON.KTOP.WC.Y.0006.000000T0000Z-110210T1500Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 344 AM CST THU FEB 10 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL VALUES...BITTERLY COLD TEMPERATURES WILL COMBINE WITH 5 TO 10 MPH WINDS TO PRODUCE WIND CHILL VALUES OF 15 TO 24 BELOW ZERO OVERNIGHT INTO THURSDAY MORNING. * IMPACTS...PROLONGED EXPOSURE TO THE COLD CAN BRING THE ONSET OF FROSTBITE OR HYPOTHERMIA IN HUMANS AND ANIMALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE. && $$
474 WWUS43 KTOP 101450 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 850 AM CST THU FEB 10 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-101600- /O.EXP.KTOP.WC.Y.0006.000000T0000Z-110210T1500Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 850 AM CST THU FEB 10 2011 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. TEMPERATURES WILL GRADUALLY WARM THROUGH THE REST OF THE MORNING. IN RESPONSE WIND CHILL VALUES TO APPROACH ZERO BY NOON AND THE DANGERS OF THE VERY COLD AIR WILL DIMINISH. THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ WOLTERS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 3:13 PM CST, 5 minutes earlier.
Area forecast discussion, Feb 9, 3:13 PM CST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 313 PM CST WED FEB 9 2011 .DISCUSSION... SKIES HAVE CLEARED ACROSS THE AREA TODAY...AND TEMPERATURES HAVE MANAGED TO CLIMB INTO THE UPPER TEENS TO AROUND 20 FOR MOST AREAS. LIGHT NORTHWEST WINDS KEEPING NEUTRAL TO COOL TEMPERATURE ADVECTION FOR TODAY. DEWPOINTS NEAR AND BELOW ZERO MOVING IN. ANOTHER RIPPLE OF ENERGY SEEN IN THE WV IMAGERY MOVING INTO THE CTRL PLAINS BUT ATMOSPHERE IS DRY. PASSING WAVE WILL AID IN KEEPING WINDS UP JUST A FEW KNOTS OVERNIGHT. CLEAR SKIES WILL AID IN BRINGING OVERNIGHT LOWS GENERALLY AT 0 OR A FEW DEGREES BELOW. COMBINATION WILL BRING WIND CHILL VALUES INTO THE -15 TO -24F RANGE AND WILL NEED A WIND CHILL ADVISORY. WILL CARRY FROM MIDNIGHT TO 9AM HEREAFTER TEMPS WARM UP. HIGHS THURSDAYS HIGH TEMPERATURES SHOULD MAKE IT NEAR THE FREEZING MARK WHERE THE SNOW IS THIN AND SKIES ARE CLEAR...WITH HIGHS IN THE 20S EXPECTED IN THE SW COUNTIES WHERE THE SNOWPACK IS THICKER. 67 EXTENDED FORECAST WILL FEATURE A GRADUAL WARMING TREND WITH UPPER RIDGING IN PLACE THROUGH MOST OF THE EXTENDED. ONLY MAIN ALTERATIONS TO FORECAST IS THE ADJUSTMENT OF MAXIMUM READINGS UPWARDS. OPERATIONAL MODEL SFC FIELDS CONTINUE TO SHOW BIAS TO CURRENT SNOW COVER. ANTICIPATE SOME NOTABLE SNOW-FREE AREAS BY FRIDAY AND ESPECIALLY INTO THE WEEKEND...MORE THAN WHAT CURRENT MODELS SUGGEST. THIS IS SUPPORTED BY TODAYS MAXES WHERE PORTIONS OF NORTHEAST KANSAS WITH SHALLOWER SNOW COVER ARE A GOOD 5 DEGREES ABOVE SURROUNDING AREAS WITH DEEPER SNOWPACK. THEREFORE EXPECT A STEADY WARMING TREND FRIDAY INTO EARLY NEXT WEEK. HIGHS WILL REACH THE 50S BY SUNDAY IN MANY LOCATIONS. WITH UPPER RIDGING AND NO SUBSTANTIAL SYSTEMS PROJECTED...DRY FORECAST WILL PREVAIL IN THE EXTENDED. BLAIR && .AVIATION... VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGH FORECAST PERIOD. SCATTERED CIRRUS CLOUDS WILL CLEAR BY THE LATE AFTERNOON PERIOD WITH LIGHT NORTHWEST WINDS BACKING TO THE SOUTHWEST BY WEDNESDAY EVENING. BOWEN && .TOP WATCHES/WARNINGS/ADVISORIES...WIND CHILL ADVISORY FROM MIDNIGHT THURSDAY TO 9 AM THURSDAY FOR KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-KSZ022-KSZ023- KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-KSZ040- KSZ054-KSZ055-KSZ056-KSZ058-KSZ059. &&
Hazardous weather outlook, Feb 9, 11:50 AM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1150 AM CST WED FEB 9 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-101800- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1150 AM CST WED FEB 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Feb 9, 10:12 AM CST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1012 AM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HEAVY SNOW EMPORIA 38.40N 96.18W
02/09/2011 M14.0 INCH LYON KS BROADCAST MEDIA
10 TO 14 INCHES IN THE CITY OF EMPORIA
1010 AM HEAVY SNOW AMERICUS 38.51N 96.26W
02/09/2011 M14.5 INCH LYON KS BROADCAST MEDIA
1010 AM HEAVY SNOW OLPE 38.26N 96.17W
02/09/2011 M14.0 INCH LYON KS BROADCAST MEDIA
1010 AM HEAVY SNOW HARTFORD 38.31N 95.96W
02/09/2011 M16.0 INCH LYON KS BROADCAST MEDIA
&&
SBLAIRLocal storm report, Feb 9, 10:44 AM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1044 AM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM SNOW 3 NNW MERIDEN 39.23N 95.59W
02/09/2011 E2.5 INCH JACKSON KS TRAINED SPOTTER
&&
JBLocal storm report, Feb 9, 10:46 AM CST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1046 AM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM SNOW TOPEKA 39.05N 95.68W
02/09/2011 E2.6 INCH SHAWNEE KS NWS EMPLOYEE
39TH AND CROCO. 4 INCH SNOW DEPTH.
&&
JBLocal storm report, Feb 9, 10:48 AM CST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1048 AM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM SNOW 5 SW BAILEYVILLE 39.79N 96.25W
02/09/2011 E2.0 INCH MARSHALL KS TRAINED SPOTTER
&&
JBLocal storm report, Feb 9, 10:49 AM CST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1049 AM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM SNOW NNE MARYSVILLE 39.85N 96.64W
02/09/2011 E1.5 INCH MARSHALL KS TRAINED SPOTTER
&&
JBLocal storm report, Feb 9, 3:03 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
303 PM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM SNOW JAMESTOWN 39.60N 97.86W
02/08/2011 E2.0 INCH CLOUD KS LAW ENFORCEMENT
0330 AM SNOW CONCORDIA 39.57N 97.66W
02/08/2011 E2.0 INCH CLOUD KS LAW ENFORCEMENT
ESTIMATED ABOUT 2 TO 3 INCHES IN CONCORDIA. BLOWING SNOW
AS WELL.
0330 AM SNOW GLASCO 39.36N 97.84W
02/08/2011 E3.0 INCH CLOUD KS LAW ENFORCEMENT
ESTIMATED 2 TO 3 INCHES IN GLASCO. VISIBILITY LESS THAN A
QUARTER MILE. SOME DRIFTING UP TO 18 INCHES.
0702 AM SNOW CLIFTON 39.57N 97.28W
02/08/2011 E1.0 INCH WASHINGTON KS CO-OP OBSERVER
SIGNIFICANT DRIFTING SNOW
0702 AM HEAVY SNOW WHITE CITY 38.80N 96.74W
02/08/2011 M5.0 INCH MORRIS KS CO-OP OBSERVER
0717 AM SNOW BURDICK 38.56N 96.85W
02/08/2011 E1.5 INCH MORRIS KS CO-OP OBSERVER
DRIFTING SNOW
0724 AM SNOW CLAY CENTER 39.38N 97.12W
02/08/2011 M2.0 INCH CLAY KS CO-OP OBSERVER
0724 AM SNOW TESCOTT 39.01N 97.88W
02/08/2011 M4.0 INCH OTTAWA KS CO-OP OBSERVER
0730 AM SNOW WILSEY 38.64N 96.68W
02/08/2011 E4.0 INCH MORRIS KS CO-OP OBSERVER
DRIFTING SNOW
0735 AM SNOW 4 ENE ADA 39.18N 97.82W
02/08/2011 E4.0 INCH OTTAWA KS TRAINED SPOTTER
0735 AM SNOW EMPORIA 38.40N 96.18W
02/08/2011 E2.0 INCH LYON KS BROADCAST MEDIA
0745 AM SNOW COURTLAND 39.78N 97.89W
02/08/2011 M2.0 INCH REPUBLIC KS CO-OP OBSERVER
0745 AM SNOW NEOSHO RAPIDS 38.37N 95.99W
02/08/2011 E2.0 INCH LYON KS CO-OP OBSERVER
0800 AM SNOW HERINGTON 38.67N 96.94W
02/08/2011 M3.0 INCH DICKINSON KS CO-OP OBSERVER
0800 AM HEAVY SNOW MINNEAPOLIS 39.12N 97.71W
02/08/2011 M5.5 INCH OTTAWA KS CO-OP OBSERVER
0800 AM SNOW 2 NW COUNCIL GROVE 38.68N 96.52W
02/08/2011 M4.0 INCH MORRIS KS CO-OP OBSERVER
0800 AM HEAVY SNOW CHAPMAN 38.97N 97.02W
02/08/2011 E4.5 INCH DICKINSON KS CO-OP OBSERVER
0800 AM SNOW MILTONVALE 39.35N 97.45W
02/08/2011 M3.0 INCH CLOUD KS CO-OP OBSERVER
1006 AM SNOW EMPORIA 38.40N 96.18W
02/08/2011 E4.0 INCH LYON KS BROADCAST MEDIA
REPORTED BY KVOE IN EMPORIA.
0145 PM SNOW 2 WNW EMPORIA 38.42N 96.22W
02/08/2011 M5.0 INCH LYON KS BROADCAST MEDIA
KVOE IN EMPORIA REPORTS 5 INCHES OF SNOW.
0149 PM SNOW COUNCIL GROVE 38.66N 96.49W
02/08/2011 M6.0 INCH MORRIS KS LAW ENFORCEMENT
0149 PM SNOW ABILENE 38.92N 97.21W
02/08/2011 E7.0 INCH DICKINSON KS LAW ENFORCEMENT
4 TO 7 INCHES ESTIMATED ACROSS THE COUNTY. 1 TO 3 FOOT
DRIFTS IN HEAVIER SNOWFALL.
0239 PM SNOW BURLINGTON 38.19N 95.74W
02/08/2011 E5.0 INCH COFFEY KS EMERGENCY MNGR
5 INCHES OF SNOW REPORTED AT COFFEE COUNTY COURTHOUSE.
0503 PM HEAVY SNOW DELPHOS 39.27N 97.77W
02/08/2011 M8.0 INCH OTTAWA KS PUBLIC
VISIBILITY DOWN TO 1/2 MILE.
0503 PM SNOW 1 WSW WAMEGO 39.20N 96.31W
02/08/2011 M1.0 INCH POTTAWATOMIE KS TRAINED SPOTTER
0517 PM SNOW W BURLINGAME 38.75N 95.84W
02/08/2011 E3.0 INCH OSAGE KS TRAINED SPOTTER
SPOTTER ESTIMATES 2-3 INCHES WITH HEAVY SNOW FALLING.
0525 PM HEAVY SNOW EMPORIA 38.40N 96.18W
02/08/2011 M7.0 INCH LYON KS BROADCAST MEDIA
KVOL IN EMPORIA.
0525 PM HEAVY SNOW OLPE 38.26N 96.17W
02/08/2011 M9.0 INCH LYON KS PUBLIC
0542 PM SNOW 2 SW BETO JUNCTION 38.41N 95.75W
02/08/2011 E5.0 INCH COFFEY KS TRAINED SPOTTER
SPOTTER ESTIMATES 5 INCHES.
0604 PM HEAVY SNOW 4 ENE ADA 39.18N 97.82W
02/08/2011 M8.0 INCH OTTAWA KS TRAINED SPOTTER
0614 PM HEAVY SNOW 1 NNE BURLINGTON 38.20N 95.74W
02/08/2011 M9.0 INCH COFFEY KS TRAINED SPOTTER
SNOW DRIFTS OVER 1 FOOT.
0627 PM HEAVY SNOW 4 N GRIDLEY 38.16N 95.88W
02/08/2011 M12.0 INCH COFFEY KS TRAINED SPOTTER
0639 PM HEAVY SNOW 4 SSE LATIMER 38.68N 96.81W
02/08/2011 E6.0 INCH MORRIS KS TRAINED SPOTTER
0648 PM HEAVY SNOW 5 E WESTPHALIA 38.19N 95.40W
02/08/2011 M6.0 INCH ANDERSON KS TRAINED SPOTTER
0827 PM SNOW CONCORDIA 39.57N 97.66W
02/08/2011 E5.0 INCH CLOUD KS LAW ENFORCEMENT
0828 PM SNOW CLAY CENTER 39.38N 97.12W
02/08/2011 E3.5 INCH CLAY KS LAW ENFORCEMENT
0829 PM SNOW WASHINGTON 39.82N 97.05W
02/08/2011 E2.0 INCH WASHINGTON KS LAW ENFORCEMENT
0830 PM SNOW GARNETT 38.28N 95.24W
02/08/2011 E5.0 INCH ANDERSON KS LAW ENFORCEMENT
0830 PM SNOW ALMA 39.02N 96.29W
02/08/2011 E2.0 INCH WABAUNSEE KS LAW ENFORCEMENT
0837 PM HEAVY SNOW BURLINGTON 38.19N 95.74W
02/08/2011 E16.0 INCH COFFEY KS LAW ENFORCEMENT
0841 PM HEAVY SNOW EMPORIA 38.40N 96.18W
02/08/2011 E7.0 INCH LYON KS LAW ENFORCEMENT
0841 PM HEAVY SNOW ABILENE 38.92N 97.21W
02/08/2011 E7.0 INCH DICKINSON KS LAW ENFORCEMENT
0843 PM SNOW COUNCIL GROVE 38.66N 96.49W
02/08/2011 E5.0 INCH MORRIS KS LAW ENFORCEMENT
0844 PM SNOW LYNDON 38.61N 95.68W
02/08/2011 E5.0 INCH OSAGE KS LAW ENFORCEMENT
0844 PM SNOW JUNCTION CITY 39.03N 96.83W
02/08/2011 E4.5 INCH GEARY KS LAW ENFORCEMENT
0847 PM HEAVY SNOW MANHATTAN 39.18N 96.57W
02/08/2011 E6.0 INCH RILEY KS LAW ENFORCEMENT
0850 PM SNOW LAWRENCE 38.96N 95.26W
02/08/2011 M1.0 INCH DOUGLAS KS LAW ENFORCEMENT
0851 PM SNOW MARYSVILLE 39.84N 96.65W
02/08/2011 E1.5 INCH MARSHALL KS LAW ENFORCEMENT
0852 PM SNOW SENECA 39.83N 96.06W
02/08/2011 E0.5 INCH NEMAHA KS LAW ENFORCEMENT
0853 PM SNOW OSKALOOSA 39.22N 95.31W
02/08/2011 E0.5 INCH JEFFERSON KS LAW ENFORCEMENT
0855 PM SNOW HOLTON 39.47N 95.74W
02/08/2011 E1.5 INCH JACKSON KS LAW ENFORCEMENT
0855 PM SNOW WESTMORELAND 39.39N 96.41W
02/08/2011 E2.0 INCH POTTAWATOMIE KS LAW ENFORCEMENT
0856 PM SNOW NORWAY 39.70N 97.77W
02/08/2011 E5.0 INCH REPUBLIC KS LAW ENFORCEMENT
0856 PM SNOW BELLEVILLE 39.82N 97.63W
02/08/2011 E2.5 INCH REPUBLIC KS LAW ENFORCEMENT
0909 PM SNOW 4 E CARBONDALE 38.82N 95.61W
02/08/2011 M2.2 INCH OSAGE KS NWS EMPLOYEE
0930 PM SNOW 2 E TOPEKA 39.05N 95.64W
02/08/2011 M2.5 INCH SHAWNEE KS OFFICIAL NWS OBS
1000 PM HEAVY SNOW EMPORIA 38.40N 96.18W
02/08/2011 E11.0 INCH LYON KS PUBLIC
REPORT FROM PUBLIC IN EMPORIA VIA BROADCAST MEDIA.
0100 AM SNOW 7 WSW TOPEKA 39.02N 95.80W
02/09/2011 M3.7 INCH SHAWNEE KS TRAINED SPOTTER
0200 AM SNOW BILLARD AIRPORT 39.08N 95.62W
02/09/2011 M4.5 INCH SHAWNEE KS OFFICIAL NWS OBS
LIGHT SNOW STILL FALLING
0500 AM HEAVY SNOW 4 N GRIDLEY 38.16N 95.88W
02/09/2011 M15.0 INCH COFFEY KS CO-OP OBSERVER
0559 AM HEAVY SNOW EMPORIA 38.40N 96.18W
02/09/2011 E12.0 INCH LYON KS BROADCAST MEDIA
0615 AM SNOW 1 WSW WAMEGO 39.20N 96.31W
02/09/2011 M2.6 INCH POTTAWATOMIE KS TRAINED SPOTTER
0715 AM HEAVY SNOW WHITE CITY 38.80N 96.74W
02/09/2011 M9.0 INCH MORRIS KS CO-OP OBSERVER
0723 AM SNOW 3 WNW LAWRENCE 38.98N 95.31W
02/09/2011 M2.0 INCH DOUGLAS KS NWS EMPLOYEE
0735 AM HEAVY SNOW GRIDLEY 38.10N 95.88W
02/09/2011 E14.0 INCH COFFEY KS CO-OP OBSERVER
SNOW DEPTH. TOTAL SNOWFALL ESTIMATED WAS 12 INCHES.
0742 AM SNOW 3 SSW AUBURN 38.86N 95.83W
02/09/2011 E2.2 INCH OSAGE KS TRAINED SPOTTER
0743 AM SNOW S LYNDON 38.61N 95.68W
02/09/2011 E6.0 INCH OSAGE KS TRAINED SPOTTER
SNOW DEPTH
0748 AM SNOW BURDICK 38.56N 96.85W
02/09/2011 E6.0 INCH MORRIS KS CO-OP OBSERVER
SNOW DRIFTS 2.5-3 FEET.
0752 AM HEAVY SNOW COLONY 38.07N 95.37W
02/09/2011 E12.0 INCH ANDERSON KS CO-OP OBSERVER
SNOW DEPTH TOTAL.
0754 AM SNOW 4 E EMMETT 39.30N 95.98W
02/09/2011 E2.5 INCH JACKSON KS TRAINED SPOTTER
0801 AM SNOW BLAINE 39.50N 96.40W
02/09/2011 E5.0 INCH POTTAWATOMIE KS TRAINED SPOTTER
0802 AM SNOW TESCOTT 39.01N 97.88W
02/09/2011 E9.0 INCH OTTAWA KS CO-OP OBSERVER
TOTAL SNOW DEPTH.
0802 AM HEAVY SNOW WILSEY 38.64N 96.68W
02/09/2011 E8.0 INCH MORRIS KS CO-OP OBSERVER
0820 AM SNOW BEATTIE 39.86N 96.42W
02/09/2011 E1.0 INCH MARSHALL KS CO-OP OBSERVER
0820 AM SNOW 4 ENE ADA 39.18N 97.82W
02/09/2011 E9.0 INCH OTTAWA KS TRAINED SPOTTER
0826 AM SNOW MILTONVALE 39.35N 97.45W
02/09/2011 E6.0 INCH CLOUD KS CO-OP OBSERVER
0858 AM SNOW ESE GRANTVILLE 39.08N 95.55W
02/09/2011 E4.5 INCH JEFFERSON KS TRAINED SPOTTER
1010 AM HEAVY SNOW EMPORIA 38.40N 96.18W
02/09/2011 M14.0 INCH LYON KS BROADCAST MEDIA
10 TO 14 INCHES IN THE CITY OF EMPORIA
1010 AM HEAVY SNOW OLPE 38.26N 96.17W
02/09/2011 M14.0 INCH LYON KS BROADCAST MEDIA
1010 AM HEAVY SNOW HARTFORD 38.31N 95.96W
02/09/2011 M16.0 INCH LYON KS BROADCAST MEDIA
1010 AM HEAVY SNOW AMERICUS 38.51N 96.26W
02/09/2011 M14.5 INCH LYON KS BROADCAST MEDIA
1044 AM SNOW 3 NNW MERIDEN 39.23N 95.59W
02/09/2011 E2.5 INCH JACKSON KS TRAINED SPOTTER
1046 AM SNOW TOPEKA 39.05N 95.68W
02/09/2011 E2.6 INCH SHAWNEE KS NWS EMPLOYEE
39TH AND CROCO. 4 INCH SNOW DEPTH.
1047 AM SNOW 5 SW BAILEYVILLE 39.79N 96.25W
02/09/2011 E2.0 INCH MARSHALL KS TRAINED SPOTTER
1047 AM SNOW OVERBROOK 38.78N 95.56W
02/09/2011 E4.5 INCH OSAGE KS CO-OP OBSERVER
5 INCHES SNOW DEPTH REPORTED
1047 AM SNOW NNE MARYSVILLE 39.85N 96.64W
02/09/2011 E1.5 INCH MARSHALL KS TRAINED SPOTTER
&&
BYRNENearby
Wind Chill Advisories in Kansas, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.